# SDR ASOA201101552

- Difficulty date: August 21, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 15,534 hours, 14,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT 2ND FROM FRONT INOPERATIVE.  R & R NR 4 EMERGENCY BATTERY PACK IAW AMM 33-51-04.  R & R NR 4 EMERGENCY BATTERY PACK IAW AMM 33-51-04.
